Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on vector-valued Hardy and Paley inequalities


Author: Oscar Blasco
Journal: Proc. Amer. Math. Soc. 115 (1992), 787-790
MSC: Primary 42A45; Secondary 42B30, 46E40
MathSciNet review: 1101979
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The values of $ p$ and $ q$ for $ {L_p}({L_q})$ that satisfy the extension of Paley and Hardy inequalities for vector-valued $ {H^1}$ functions are characterized. In particular, it is shown that $ {L_2}({L_1})$ is a Paley space that fails Hardy inequality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A45, 42B30, 46E40

Retrieve articles in all journals with MSC: 42A45, 42B30, 46E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1101979-0
PII: S 0002-9939(1992)1101979-0
Keywords: Vector-valued Hardy spaces, Hardy inequality, Paley inequality
Article copyright: © Copyright 1992 American Mathematical Society